# SDR DALA2015062503959

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD, MID, OTBD RIB HOLES AT RT SLAT PANEL NR 3.   CORROSION WAS REMOVED AND FABRICATED BUSHINGS.   INSTALLED NEW BUSHINGS IAW SRM 57-02, PAR 9.
